# SDR USAA2014042800012

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 38,302 hours, 22,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L DOOR ARMING LEVER DIFFICULT TO OPERATE.  LUBRICATED 1L DOOR, CHECKED OK, IAW AMM 12-22-52-640-006A.
